# SDR DALA2015033002480

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 61,122 hours, 44,085 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FOUND EMERGENCY LIGHT AT SEAT 29D INOPERATIVE.  WIRING AT SEAT 29DE WAS REPAIRED IAW SPWM CHAPTER 20.
